Header

UZH-Logo

Maintenance Infos

Sur la régularité lipschitzienne de la solution d‘inéquations elliptiques


Chipot, M (1978). Sur la régularité lipschitzienne de la solution d‘inéquations elliptiques. Journal de Mathematiques Pures et Appliquees, 57(1):69-75.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1978
Deposited On:19 Oct 2009 13:06
Last Modified:05 Apr 2016 13:30
Publisher:Elsevier
ISSN:0021-7824
Related URLs:http://www.ams.org/mathscinet-getitem?mr=481499
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0335.35038

Download

Full text not available from this repository.